# SDR ASOA2018007133042

- Difficulty date: June 30, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 30,876 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND MAIN FLOOR STRUCTURE GUSSET CORRODED AT FRAMES 60-60 AND STR 19L. MAINTENANCE REPLACED THE FLOOR STRUCTURE GUSSET IAW SRM 53-24-10, 51-40-02
